My recent Labs show testosterone levels of 124 please review my labs

Thread starter #1
I recently started trt with a dose of 200mg of testosterone cypionate per week, anasrtozole was included in the testosterone and 50iu of hcg twice a week. First 2 weeks I felt great maybe just the excitement of starting trt but weeks 3 and 4 I have not felt nearly as well. Is this normal or am I expecting to much to fast.
 

Attachments

Vince

Moderator
#2
It's probably because of your bad TRT protocol. To much testosterone, what's the amount of AI and why so little HCG.
 

Vince

Moderator
#7
Most member start with 50-70mg of T twice a week, plus 200iu - 500iu of HCG twice a week and no AI until labs with starting protocol. Check labs in 6-12 weeks and make adjustments.
 
#11
Oh no. Normally, that protocol doesn't work for anyone. You are setting your self up for a huge emotional rollercoaster ride each week. Did I see you state in another thread that your Estradiol was 16? If so, and you have anastrozole mixed into your vial of testosterone cypionate you are probably going to crash your Estradiol, which is something that you really don't want to do. Your doctor/PCP has set you on a path to failure.
 
Thread starter #14
That's probably why I'm so moody the last couple of weeks. So I live in NJ and the Dr. Is in Florida what should my next step be?
 
#15
Yes estradiol is 16
I can not read your labs. Do you know if the Estradiol test was the Roche ECLIA or the LC/MS/MS assay? It would say on the lab results I just can't read it. The LC/MS/MS is the one you want and is the one for men. The Roche ECLIA is for women and not accurate for men. However, the Roche ECLIA is normally much higher than the LC/MS/MS. Either way, it appears that your Estradiol, regardless of the test used, is very low and adding anastrozole to your protocol is reckless.
 
#18
That's probably why I'm so moody the last couple of weeks. So I live in NJ and the Dr. Is in Florida what should my next step be?
If it were me, based off what you are telling us, I would not taking anymore of the testosterone with the anastrozole mixed in with it, I would dump the doctor and find a new one. This doctor does not have your best interest at heart. While doing that I would spend a lot of time learning from this forum so you can be your own advocate when you find a new PCP. You may want to consider using Defy Medical, on of the forum sponsors. They will treat you properly and are as good as it gets. I am not one of their clients and have no ties to them but I know from my research that they will do you a good job.
 
Top